# SDR UPS04142364

- Difficulty date: May 12, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 273902
- Part serial: 6016
- Condition: False Indication
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CAE AT 2,500 FT THE CREW RECEIVED A NR 2 FIRE INDICATION LIGHT.  THE CREW MADE THE DECISION TO RETURN BACK TO CAE.  NO EMERGENCY WAS DECLARED.  REMOVED AND REPLACED FIRE DETECTION CONTROL UNIT PER MM 26-12-11-4.
